# SDR DALA1033969853

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND MAIN CABIN FLOOR PANEL 77 EXPANSION PANEL HAS CORROSION.  REMOVED AND REPLACED EXPANSION CHANNEL IAW DC9 SRM 51-10-4, 51-30-2, 53-01 FIG 1 SHEET 3.
